# SDR DALA13028143753

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L2 DOOR CUTOUT LOWER SILL CREASE BEAM CORRODED.   MX REPLACED L2 DOOR LOWER SILL CREASE BEAM INNER IAW DWG 147A8540 AND DWG 147A8540.   ALODINED AND PRIMED IAW SRM 51-20-01 RESTORED PRESERVATION.
